# SDR SWIA201743596

- Difficulty date: July 6, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 32,123 hours, 28,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 574 CORRODED.  REPAIRED THE FRAME IAW SRM.
